# SDR JGVR20251110003

- Difficulty date: November 10, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N320QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800169
- Aircraft time: 15,336 hours, 10,362 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANICALLY REMOVED CORROSION LOCATED ON RH VERTICAL STABILIZER SKIN, JUST FORWARD OF ACCESS PANEL 341BR PERFORMED NDT AND REPORTED FOR REPAIR DISPOSITION, CLEANED, TREATED AND PRIMED AREAS PER NETJETS REQUEST FOR TECHNICAL SERVICES REPORT.
